Live Help


Forum Jump
Post New Thread  Reply
Old 20-07-2013, 02:24 AM   #1
Faulty item
 
Join Date: Nov 2012
Not thinking rational.

I realise this, can anyone suggest after waking from a nightmare ways of not having the same dream again. I feel as if someone from the past in my real life is sending me bad wishes which are understandable.
Its an impossible to answer question i know now im wondering alsorts like could it be from coming off meds , i stopped taking them last sunday. I am feeling not good and flummoxed about the dream.

Faulty item is offline   Reply With Quote
2 Hugs Given By :
Old 20-07-2013, 04:51 AM   #2
AllButWanted
Such a beautiful mess inside ~
 
AllButWanted's Avatar
 
Join Date: Mar 2013
Location: cheshire
I am currently:

it may be that it is because you have come off your meds. have you done it with a doctors support?
do you mean you are not feeling good physically or mentally?
sometimes dreams and nightmares can reacure but i have found in the past unless something has triggered me that day then i wont have the same nightmare again



Just when the caterpillar thought she was dying she turned into a beautiful butterfly


AllButWanted is offline   Reply With Quote
Old 20-07-2013, 07:30 AM   #3
Faulty item
 
Join Date: Nov 2012

No doctors support just came off them myself, mentally and physically not feeling brilliant. that dream didnt come back thank god, thanks for the reply.

Faulty item is offline   Reply With Quote
Old 20-07-2013, 03:42 PM   #4
Faulty item
 
Join Date: Nov 2012

I need to try and keep off this forum, its the only place i can say how i am going but at the minute im feeling bad vibes. Nothing against this forum and people but im getting a lot of indecision.

Faulty item is offline   Reply With Quote
Old 21-07-2013, 02:36 AM   #5
Eccentrics
Occasionally lurking
 
Eccentrics's Avatar
 
Join Date: Feb 2011
Location: UK
I am currently:

Hi there,

When I came off sertraline I had bad dreams as a withdrawal side-effect too, so you're definitely not alone. I think it's quite a common one with lots of medicines, so it's likely that it could be that and not somebody from the past. <3

It is very dangerous to come off meds by yourself though, and especially if you've gone cold-turkey it can make withdrawal a lot worse. Do you think you could tell your doctor or perscriber what happened? I'm sure if you explained to them your reasons for wanting to come off they could help you do it safely and talk with you about how your treatment should progress.

From being a child I always had frequent nightmares, so I too looked for ways that I could prevent bad dreams from happening again. I personally found making up my own little before-bed rituals helped with that, and although it's obviously not proven to work or anything it made me feel safer and that probably encouraged nice dreams. In my case, I would think back at bad dreams I'd had, and by 'noticing them' I believed I would not have it. A bedtime ritual could be anything though as long as helps you wind down and is not something you'd have to go too much out of your way to do. (A cup of tea before bed, a bath, some yoga stretches, writing down what you did that day...)

Some methods that have been proven to work with nightmares include keeping a 'dream dairy' to write down your dreams once youv'e had them, and learning to 'lucid dream', which is where you become aware that you are dreaming and can take control of the situation. Googling it should give you many good responses.

Good luck and take care <3
- Holly


Last edited by Eccentrics : 21-07-2013 at 02:42 AM.
Eccentrics is offline   Reply With Quote
Old 21-07-2013, 11:31 AM   #6
Taraxacum
This Member is currently Banned
 
Join Date: Mar 2013

When you lie down to go to sleep, maybe try sleeping with earphones and music? Or, a trick I use is to already start my dream. Like, while you're lying down, start a day dream. Like, you're at the shops and you meet your favourite celebrity or youre in the library and a stray dog comes to you and plays with your bag etc and keep the story going until you fall asleep.

Depending what medication it was, a side effect of sudden stopping could be night-terrors

Taraxacum is offline   Reply With Quote
Old 21-07-2013, 06:37 PM   #7
Faulty item
 
Join Date: Nov 2012

I always sleep with the radio on low , the other nights dream was so graphic involved jehovahs witnesess a man who touched me and wouldnt leave my house, then a lot more turned up defending him? It ended with me stabbing a woman who left the house last she walked away then collapsed on the path outside, in the dream it felt like i could feel the knife going in her back.
Last night it involved someone getting eaten by a shark while i was also in the sea, why do they all seem to involve violent death and horrible stuff.
The meds i have come off are trazodone and diazepam , they werent helping in my view . Cancelled the last two meetings with mh team so they dont know unless docs have informed them i cancelled the doc prescription appointment.

Faulty item is offline   Reply With Quote
Reply


Currently Active Members Viewing This Thread: 1 (0 members and 1 guests)
 
Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

vB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Censor is ON
Forum Jump


All times are GMT +1. The time now is 10:11 AM.

Back to top